Title

Cross-Validation in Semiparametric Models: Some Monte Carlo Results

Publication Type

Journal Article

Publication Date

1990

Abstract

We present some Monte Carlo results on three semi parametric models, namely, partly linear, error-in-variables, and generalised least squares models. The results favour the use of computational expensive cross-validation criterion for bandwidth selection only when the relative sample size is large.

Keywords

Semiparametric, partly linear, errors-in-variables, generalised least squares, cross-validation

Discipline

Econometrics | Management Sciences and Quantitative Methods

Research Areas

Quantitative Finance

Publication

Journal of Statistical Computation and Simulation

Volume

37

Issue

3-4

First Page

171

Last Page

187

ISSN

0094-9655

Identifier

10.1080/00949659008811303

Publisher

Taylor and Francis

Additional URL

http://dx.doi.org/10.1080/00949659008811303